# SDR SWIA2025011318

- Difficulty date: November 18, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD SIDE POST SUPPORT CRACKED      (C-CHECK RO 1/13/2025)    REMOVED AND INSTALLED 1EA NEW L/H WINDSHIELD SIDE POST SUPPORT ANGLE P/N 601R33235-3 PER CRJ200SRM 51-42-21 AND DWG 601R33007 REV -U. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
